# SDR CA090626005

- Difficulty date: June 22, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 12,433 hours
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Seized
- Location: Right
- Part time: 4,642 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) RT ENG OIL PRESSURE GAUGE VARIES BETWEEN 80 AND 90 PSI IN FLIGHT WITH A MAX FLUCTUATION BETWEEN 100 TO 105 PSI.  RT ENG IS A RENTAL ENG FROM MFG.  IRREGULARITY SMS REPORT STATES, "DURING CRUISE ACFT QUICKLY AND SLIGHTLY YAWED TO LT.  FELT SIMILAR TO YAW DAMP DISCONNECTING.  SOON AFTER THE RT OIL PRESSURE BEGAN TO FLUCTUATE BETWEEN 100-50 PSI GENERALLY STAYING IN 90-80 PSI RANGE.  ALL OTHER ENG INDICATIONS WERE NORMAL AND LOW OIL PRESSURE LIGHT NEVER CAME ON.  PULLED OUT THE CHECKLIST AND STARTED A SLOW DECENT AT 2000LBS OF TQ ON BOTH ENGINES.  ADVISED DISPATCH TO HAVE MX MEET ACFT.  
MX SWAPPED GAUGES AND WAS GOING TO GROUND RUN THE ACFT.  MX WENT TO SPIN PROP BUT IT HAD SEIZED.  FLIGHT CANCELED.  TRIANGLE OTHER ACFT TO FINISH FLIGHT." IRREG 2009JUN46.  MX DISCOVERED CONSIDERABLE METAL IN THE CHIP DETECTOR AND OIL FILTER.  POSSIBLE SUN GEAR AT FAULT.  PROP STOPPED ROTATING ON SHUTDOWN.  ENG REPLACED WITH O/H.  PCE-114149 TO GO BACK TO MFG.  TEARDOWN REPORT TO BE REQUESTED TO CLOSE SDR.  ALL MX ACTIONS LEADING UP TO ENG FAILURE REVIEWED.  LAST MAINT ACTION WAS A 100 HR INSP WHICH INCLUDED A CHIP DET INSP.  NO FAULTS FOUND. 100 CYCLES PRIOR, 51.6 HRS.
